# SDR QXEA200602378

- Difficulty date: August 23, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHECK, RIGHT WING INBOARD SLAT LOWER AFT EDGE CHAFED AT WS 68.  BLENDED AND POLISHED AREA, MATERIAL LOSS .004, WITHIN LIMITS OF SRM 57-41-01-101-001-A01.  TREATED AND PAINTED AREA.  NO PARTS REPLACED.
